RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 3, Pages 291–295 (Mi de9885)  

Ordinary Differential Equations

On periodic solutions of a system of differential equations

E. P. Volokitin, S. A. Treskov

Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (806 kB)

English version:
Differential Equations, 1999, 35:3, 291–295

Bibliographic databases:
UDC: 517.925
Received: 07.07.1998

Citation: E. P. Volokitin, S. A. Treskov, “On periodic solutions of a system of differential equations”, Differ. Uravn., 35:3 (1999), 291–295; Differ. Equ., 35:3 (1999), 291–295

Citation in format AMSBIB
\Bibitem{VolTre99}
\by E.~P.~Volokitin, S.~A.~Treskov
\paper On periodic solutions of a system of differential equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 3
\pages 291--295
\mathnet{http://mi.mathnet.ru/de9885}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726793}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 3
\pages 291--295


Linking options:
  • http://mi.mathnet.ru/eng/de9885
  • http://mi.mathnet.ru/eng/de/v35/i3/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:52
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019